Hallucinations from antidepressants and parkinson meds?
- 31 Oct 2010 by dnwebb
- 2 Dec 2010
My grandfather is having visual hallucinations. He is on several meds and antidepressants and parkinson meds are the newest changes Any ideas?
Many antidepressants can cause hallucinations. And in your grandfather there could be interactions with his medicines for Parkinson's Disease. Get him to see his doctor.
Which medicines is he on?
My MIL has Parkinsons and has hallucinations from her Parkinsons meds.
Very common side effect, look up his meds on this site, you'll see that tis very common indeed.
Best wishes to you and your Grandfather,
does he by chance take ambien? i know alot fo people that have reported hallucinations from ambien, i myself have hallucinated from it. just a thought
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2010 • 2 answers
Posted 8 Sep 2010 • 1 answer
Posted 24 Sep 2010 • 2 answers
Posted 3 Apr 2013 • 2 answers
Posted 20 Mar 2017 • 0 answers